Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
My friend need to prevent her period occuring tomorrow! Is it too late?
Urgent advice needed! I can only find stuff about this for women already on the pill. She is not on it.. (no need.. we packed our men off to the vasectomy clinic ages ago ).. but she is going on a 5 day break with hubby tomorrow.. she won it! No kids.. We have them.. 5 kids , 3 of them ours, for 5 days.. eek! and they want to turn it into a honeymoon-type holiday as they never got one when they got married!
Soooo.. she has acquired some contraceptive pills.. took one this morning.. but she is spotting already.. (due on imminently!) So I said, 'take another pill! And then another in then morning..'
Will this work? And is it harmful? We have both done it in the past when we used to take the pill and didn't want to be on, on holiday.. (just gone straight onto next pack with no break) but will this work for her to prevent AF arriving when she is on the way as we speak?
Well I don't care, personally, if she gets lots of sex on her mini break or not.. so give it to me straight girls! But if she literally floods her body with hormones.. takes several maybe?.. perhaps it will get confused and the womb lining will not shed? I thought it sounded possible.. but maybe not...
my friend managed to delay her period from friday til monday by taking several of her friends pills. However she is still on antibiotics and has spent a small fortune on creams because her normally beautiful skin erupted into unsightly acne. This is from April.
I don't think so, coz normally you start the pill on the first day of your period and you still bleed, if she is spotting she will still start tomorrow.
Also I have found that with the first pack when I have restarted pills, I spot for about a month